# SDR SCNA20220210003

- Difficulty date: February 4, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N817SY
- Make and model: Boeing 737-8K2
- Aircraft serial: 30392
- System (JASC): 3210 · Main Landing Gear
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEFECT: RIGHT MAIN NOT SHOWING IN UP POSITION. FLIGHT RETURNED. AIRCRAFT LANDED ON 26R AND LANDED ON WITH GEAR DOWN. THE RIGHT MAIN DID COLLAPSE AROUND 85-100KNTS ON ROLL OUT.
